# SDR DALA2019102216064

- Difficulty date: October 18, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 73,070 hours, 18,629 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bearing
- Condition: Worn
- Location: Door Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 UPPER AND LOWER DOOR HINGE BEARING SHOWING WEAR. CORRECTIVE ACTION: REMOVE AND REINSTALL R4 DOOR TO FOM PER B757 AMM 52-11-01. CARD COMPLETED ON AMDS CARD. (1321791)
